# SDR USAASA02087

- Difficulty date: October 18, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MSY - FLT 289 - EN ROUTE DCA-MSY, DURING DESCENT INTO MSY, AN ODOR BECAME PRESENT IN BOTH THE COCKPIT AND CABIN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE ELECTRONICS BAYS AND CABIN FOR ODORS.  NONE WERE FOUND.  THE ENGINES AND PACK WERE OPERATED.  NO ODORS WERE NOTED.  OK FOR SERVICE.  (M)
